I am type 2 diabetes and sometimes I get the shakes and lightdeadedness and feel like i am going to pass out. When I check my blood level it is usually around 5.7 and I have had symptoms and my blood levels have been up to 7 at times. I thought that when you get the shakes etc it was because your blood levels are low. My doctor thinks that I am crazy when I tell him this. Could it be something all together different, I am very confused about this.
I'm type 2 as well and have had these shakes in the morning when my BG's were high. Not sure of the metric number but mine was about 165. This was in the beginning when I first was diagnosed and experimenting on different foods, etc. I was also new on Metformin. It may have been a combination of the meds and not eating the same foods I had been for so long. It's been over a year now and I no longer get the shakes when I do go high.
For you it could be various things. If you are under the care of the dr then that is the best you can do. Try looking at the meds you take and the types of foods you eat and the times that you eat them. You can experiment with this yourself and see if that helps. It did me. Also make sure you drink enough water too. I get shaky when I don't drink water all day.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.